# SDR UPS96420569

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156646
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE PIRE, NR 5 MAIN DECK CARGO SMOKE DETECTOR ILLUMINATED.  REPLACED NR 5 SMOKE DETECTOR (P/N 2156-646) (S/N 140) OFF.
